Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 62, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 27, 2013, 7:32 PM CDT for Fond du Lac County, Sheboygan County, Wisconsin. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2013, 7:32 PM CDT (00:32 UTC)
- Expired
- Aug 27, 2013, 8:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Fond du Lac County, WI, Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 80 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 7:50 PM CDT | TSTM WND DMG | Elkhart Lake, WI | TREE DOWN ON POWER LINE NEAR ELKART LAKE CAUSING ARCING. TIME OF EVENT ESTIMATED BY RADAR. REPORT RECIVED 915 PM CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1311 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 607 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
402
WUUS53 KMKX 280032
SVRMKX
WIC039-117-280115-
/O.NEW.KMKX.SV.W.0062.130828T0032Z-130828T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
732 PM CDT TUE AUG 27 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
NORTHERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 815 PM CDT
* AT 731 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHILTON...
AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PLYMOUTH...HOWARDS GROVE...SHEBOYGAN FALLS...SHEBOYGAN...ELKHART
LAKE...SHEBOYGAN AIRPORT...KOHLER...KOHLER ANDRAE STATE PARK...ST.
CLOUD...SAINT CLOUD...GREENBUSH...GLENBEULAH...JOHNSONVILLE AND
HAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4374 8770 4368 8770 4366 8771 4371 8816
4394 8830 4394 8816 4389 8816 4389 8773
4381 8772 4377 8769
TIME...MOT...LOC 0033Z 320DEG 30KT 4399 8810
HAIL...1.50IN
WIND...60MPH
$$
MRC4 follow-up statements
663
WWUS53 KMKX 280040
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
740 PM CDT TUE AUG 27 2013
WIC039-117-280115-
/O.CON.KMKX.SV.W.0062.000000T0000Z-130828T0115Z/
FOND DU LAC WI-SHEBOYGAN WI-
740 PM CDT TUE AUG 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SHEBOYGAN AND NORTHEASTERN FOND DU LAC COUNTIES UNTIL 815 PM CDT...
AT 735 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST ANNA...AND
MOVING SOUTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ELKHART LAKE AROUND 755 PM CDT.
PLYMOUTH AND SHEBOYGAN AIRPORT AROUND 810 PM CDT.
SHEBOYGAN FALLS AROUND 815 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE GLENBEULAH...GREENBUSH AND
JOHNSONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4374 8770 4368 8770 4366 8771 4371 8815
4377 8818 4394 8825 4394 8816 4389 8816
4389 8773 4381 8772 4377 8769
TIME...MOT...LOC 0040Z 330DEG 26KT 4393 8811
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
MRC823
WWUS53 KMKX 280055
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
755 PM CDT TUE AUG 27 2013
WIC039-280106-
/O.CAN.KMKX.SV.W.0062.000000T0000Z-130828T0115Z/
FOND DU LAC WI-
755 PM CDT TUE AUG 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FOND DU LAC
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4374 8770 4368 8770 4366 8771 4371 8815
4374 8817 4388 8816 4389 8816 4389 8773
4381 8772 4376 8769
TIME...MOT...LOC 0056Z 333DEG 28KT 4379 8804
$$
WIC117-280115-
/O.CON.KMKX.SV.W.0062.000000T0000Z-130828T0115Z/
SHEBOYGAN WI-
755 PM CDT TUE AUG 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SHEBOYGAN COUNTY UNTIL 815 PM CDT...
AT 751 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELKHART
LAKE...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HOWARDS GROVE...PLYMOUTH...SHEBOYGAN FALLS...SHEBOYGAN...SHEBOYGAN
AIRPORT...KOHLER...KOHLER ANDRAE STATE PARK...JOHNSONVILLE AND HAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4374 8770 4368 8770 4366 8771 4371 8815
4374 8817 4388 8816 4389 8816 4389 8773
4381 8772 4376 8769
TIME...MOT...LOC 0056Z 333DEG 28KT 4379 8804
HAIL...1.00IN
WIND...60MPH
$$
MRC981
WWUS53 KMKX 280108
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
808 PM CDT TUE AUG 27 2013
WIC117-280115-
/O.CON.KMKX.SV.W.0062.000000T0000Z-130828T0115Z/
SHEBOYGAN WI-
808 PM CDT TUE AUG 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SHEBOYGAN COUNTY UNTIL 815 PM CDT...
AT 804 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PLYMOUTH...AND
MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
SHEBOYGAN FALLS...SHEBOYGAN...KOHLER AND KOHLER ANDRAE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4374 8770 4368 8770 4366 8771 4371 8815
4374 8817 4388 8816 4389 8816 4389 8773
4381 8772 4376 8769
TIME...MOT...LOC 0108Z 333DEG 28KT 4371 8798
HAIL...1.00IN
WIND...<50MPH
$$
MRC173
WWUS53 KMKX 280113
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
813 PM CDT TUE AUG 27 2013
WIC117-280123-
/O.EXP.KMKX.SV.W.0062.000000T0000Z-130828T0115Z/
SHEBOYGAN WI-
813 PM CDT TUE AUG 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHEBOYGAN COUNTY WILL
EXPIRE AT 815 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4374 8770 4368 8770 4366 8771 4371 8815
4374 8817 4388 8816 4389 8816 4389 8773
4381 8772 4376 8769
TIME...MOT...LOC 0113Z 329DEG 27KT 4369 8795
$$
MRCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 3:26 PM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Aug 27, 3:26 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT TUE AUG 27 2013
.SHORT TERM...
TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM.
HEAT ADVISORY REMAINS IN EFFECT UNTIL 01Z WEDNESDAY. SEVERAL
AUTOMATED SITES HAVE ALREADY REACHED THE 100 DEGREE HEAT INDEX
VALUE...AND MORE SHOULD REACH OVER THE NEXT FEW HOURS. GOOD MIXING
WITH SOUTHWEST WINDS HAVE HELPED TEMPERATURES RISE INTO THE LOWER TO
MID 90S. MADISON MAY GET CLOSE TO RECORD HIGH OF 95.
COLD FRONT IS EXPECTED TO SHIFT SOUTHWARD THROUGH THE AREA MAINLY
THIS EVENING. HRRR AND WRF 4KM MODELS NOW BRING THE FRONT THROUGH
THE AREA BETWEEN 00Z AND 06Z WEDNESDAY. THE HRRR IS SHOWING LITTLE
IN THE WAY OF ANY SHOWER/STORM ACTIVITY...WITH THE WRF 4KM MODEL
SHOWING A BROKEN LINE OF WEAK TO MODERATE SHOWERS/A FEW STORMS WITH
THE FRONT. UPWARD VERTICAL MOTION WITH THE FRONT IS EXPECTED TO BE
SOMEWHAT WEAK...WITH THE NAM TOO AGGRESSIVE WITH LOW LEVEL
FRONTOGENESIS RESPONSE.
500MB VORTICITY MAXIMUM OVER NORTHERN WISCONSIN IS EXPECTED TO SLIDE
SOUTHEAST AND CLIP THE NORTHEAST PORTIONS OF THE FORECAST AREA LATE
THIS AFTERNOON AND EARLY THIS EVENING. ADJUSTED AREA FORECAST
SOUNDINGS SHOWING CAP NEARLY MIXING OUT BY 22Z TUESDAY...WITH AT
LEAST 2000 J/KG MEAN LAYER CAPE AND DEEP LAYER SHEAR OF 30 TO 40
PLUS KNOTS...BEST SHEAR TOWARD SHEBOYGAN. SOME INDICATION FOR
ROTATING STORMS PER SPC SSEO PAGE AS WELL. IF CONVECTION DOES
DEVELOP...SEVERE STORMS ARE POSSIBLE GIVEN THESE PARAMETERS...WITH
STRONG WINDS AND LARGE HAIL THE MAIN HAZARDS. SEE LATEST SPC DAY 1
OUTLOOK AND RECENT MESOSCALE DISCUSSION FOR MORE INFORMATION.
GIVEN SOME UNCERTAINTY WITH HOW MUCH CONVECTION WILL
FORM...CONTINUED CHANCE POPS IN THE NORTHERN AND EASTERN PORTIONS OF
THE AREA...CLOSEST TO THE PASSING 500MB VORTICITY MAXIMUM AND BETTER
SHEAR.
WARM TEMPERATURES REMAIN ACROSS THE AREA AFTER FRONTAL PASSAGE LATER
TONIGHT INTO WEDNESDAY...AS WELL AS DEW POINTS IN THE UPPER 60S TO
LOWER 70S. SOME CONCERN WITH CLOUDS OVER NORTHERN WISCONSIN WILL
PUSH SOUTHWARD LATER TONIGHT AND LINGER INTO WEDNESDAY. BROUGHT IN
THESE CLOUDS LATER TONIGHT...BUT MIXED THEM OUT WEDNESDAY. WINDS
WILL SHIFT TO THE NORTH NORTHEAST DURING LATER TONIGHT INTO
WEDNESDAY. ANY FOG THAT DEVELOPS SHOULD REMAIN PATCHY...THOUGH GIVEN
HIGH DEW POINTS MAY BECOME MORE WIDESPREAD. LATER SHIFTS WILL HAVE
TO MONITOR.
QUIET WEATHER IS EXPECTED WEDNESDAY...WITH SOME DIURNAL CUMULUS
POSSIBLE IN THE AFTERNOON. HIGHS WILL STILL REACH WELL INTO THE 80S
AWAY FROM THE LAKE...WITH AROUND 80 NEAR IT.
WEDNESDAY NIGHT THROUGH SATURDAY...FORECAST CONFIDENCE MEDIUM
THE BROAD UPPER RIDGE WILL BE CENTERED OVER THE SOUTH CENTRAL USA THROUGH
THE PERIOD WITH NW FLOW ALOFT OVER WI. AT THE SFC...HIGH PRESSURE
WILL PREVAIL OVER SRN WI WED NT AND THU...BUT HIGH CLOUDS WILL
INCREASE ON THU AS A SLOW MOVING WAVE OF LOW PRESSURE APPROACHES
FROM THE NW. THE HIGH CLOUDS MAY KEEP TEMPS DOWN JUST A LITTLE FOR
THU...BUT STILL A WARM AND HUMID DAY.
A SLOW MOVING WAVE OF LOW PRESSURE WILL THEN TRACK ACROSS THE
REGION FROM THU NT INTO FRI...BUT ON SOME MODELS COULD LINGER INTO
SAT. A COUPLE WEAK VORTICITY MAXIMUMS WILL HELP GUIDE THE LOW SEWD
DURING THIS PERIOD. BEST TIME PERIOD FOR PCPN CHANCES IS THU NT
AND FRI WHEN LOW TO MID LEVEL WARM ADVECTION AND FRONTOGENESIS
AFFECTS THE REGION. SHOWALTER INDICES INCREASE TO -4C FOR LATE THU
NT WHILE LIS FOR FRI COULD REACH -8C. EXPECT THIS LIFT AND
INSTABILITY TO OVERCOME WEAK CAPPING SO POPS MAX OUT AROUND 50-60
PERCENT EITHER THU NT OR FRI. LOW POPS THEN LINGER INTO SATURDAY
SINCE LOW COLD BE SLOW TO DEPART. MAX HEAT INDICES DURING THIS
TIME WILL RANGE FROM THE MID 80S TO MID 90S WITH GREATEST HEAT
OVER SOUTH CENTRAL WI. SOME COOLING IS EXPECTED EACH DAY IN FAR
ERN WI VIA THE LAKE MI LAKE BREEZE.
.LONG TERM...
SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM
EXTENDED MODELS CONTINUE TO PRODUCE STRONG CYCLOGENESIS OVER SRN
CANADA FOR THE WEEKEND. THE LOW WILL MOVE EAST ACROSS SRN CANADA
WITH THE TRAILING COLD FRONT EXPECTED TO ARRIVE OVER SRN WI EITHER
SUN OR SUN NT. MODELS ARE STILL HAVING A DIFFICULT TIME ON THE
STRENGTH OF COOLING WITH THE FROPA BUT OVERALL MUCH COOLER TEMPS
ARE EXPECTED FOR EARLY NEXT WEEK COMPARED TO A COUPLE DAYS AGO.
HIGH TEMPS IN THE 70S ARE FORECAST FOR LABOR DAY AND TUE. POPS
CHANCES REMAIN LOW WITH THE MOSTLY DRY FROPA AND THEN DRY AFTER
FROPA.
&&
.AVIATION/00Z TAFS/...
PREVAILING VFR CONDITIONS EXPECTED THROUGH
THIS EVENING...WITH MVFR/IFR VISIBILITIES POSSIBLE IN ANY STORMS
WITH PASSING COLD FRONT. FOG WITH MVFR/IFR VISIBILITIES POSSIBLE
BETWEEN 06Z AND 14Z WEDNESDAY. VFR CONDITIONS RETURN FOR THE REST OF
WEDNESDAY...AS HIGH PRESSURE MOVES INTO THE REGION.
SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE BETWEEN 00Z AND 06Z
WEDNESDAY AT TAF SITES...BEST CHANCES AT THE EASTERN SITES. SOME
UNCERTAINTY IF STORMS WILL FORM AND HOW WIDESPREAD THEY WILL BE...SO
WILL LEAVE VICINITY WORDING IN TAFS FOR NOW. MVFR/IFR VISIBILITIES
POSSIBLE WITH ANY STORMS...ALONG WITH GUSTY WINDS AND HAIL.
GUSTY SOUTHWEST WINDS ARE EXPECTED INTO EARLY THIS EVENING...BEFORE
COLD FRONT PUSHES SOUTH THROUGH THE AREA BETWEEN 00Z AND 06Z
WEDNESDAY. LIGHT WINDS SHIFT TO THE NORTH NORTHEAST BEHIND THE
FRONT...THEN REMAIN NORTH NORTHEAST THROUGH WEDNESDAY. MODERATE
NORTH NORTHEAST WINDS ARE EXPECTED AT THE EASTERN TAF SITES BY
WEDNESDAY AFTERNOON.
&&
.MARINE...PATCHY FOG SEEMS TO HAVE MIXED OUT ON WEB CAMERAS AT
SHEBOYGAN AND PORT WASHINGTON...WITH MODERATE SOUTH WINDS MIXING
THIS FOG OUT. GUSTY WINDS AT MARINE OBSERVATION SITES ARE AT SMALL
CRAFT CRITERIA...BUT THESE SHOULD BEGIN TO WEAKEN SHORTLY...SO WILL
NOT ISSUE AN ADVISORY.
SHOULD SEE AT LEAST PATCHY FOG DEVELOP LATER TONIGHT INTO EARLY
WEDNESDAY WITH MOIST AIRMASS OVER THE COOL LAKE WATERS. SOME
POTENTIAL FOR MORE WIDESPREAD FOG DURING THIS TIME.
KEPT CHANCE WORDING FOR SHOWERS AND THUNDERSTORMS THROUGH THIS
EVENING. SOME UNCERTAINTY WITH IF AND HOW WIDESPREAD STORMS WILL
BE...GIVEN WEAK COLD FRONT MOVING THROUGH. SEVERE STORMS WITH STRONG
WINDS AND LARGE HAIL ARE POSSIBLE IF ANY STORMS DO DEVELOP. QUICK
WIND SHIFT TO THE NORTH NORTHEAST IS EXPECTED WITH THE FRONTAL
PASSAGE LATER THIS EVENING.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR WIZ046-047-051-052-
056>060-062>072.
LM...NONE.
&&
TONIGHT/WEDNESDAY AND AVIATION/MARINE...WOOD
WEDNESDAY NIGHT THROUGH TUESDAY...GEHRINGHazardous weather outlook, Aug 27, 3:43 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 PM CDT TUE AUG 27 2013 WIZ046-047-051-052-056>060-062>072-280815- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 343 PM CDT TUE AUG 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A HEAT ADVISORY IS IN EFFECT UNTIL 8 PM FOR ALL OF SOUTHERN WISCONSIN. HEAT INDEX VALUES WILL RANGE FROM 95 TO 105 THROUGH THE EVENING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY NORTHEAST OF A REEDSBURG TO MADISON TO TWIN LAKES LINE. THE MAIN HAZARD WILL BE STRONG WINDS AND LARGE HAIL. THE PEAK TIME FOR STORMS WILL RUN FROM ABOUT 6 PM THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE ARE GOOD CHANCES OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT WITH SMALL CHANCES OF THUNDERSTORMS FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. LMZ643>646-280815- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 343 PM CDT TUE AUG 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THE MAIN HAZARDS WILL BE STRONG WINDS AND LARGE HAIL. THE PEAK TIME FOR STORMS WILL RUN FROM ABOUT 6 PM THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE ARE CHANCES OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT WITH SMALL CHANCES OF THUNDERSTORMS FOR THE WEEKEND. MG WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Aug 27, 2:25 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 PM CDT TUE AUG 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM EXCESSIVE HEAT NWS MILWAUKEE/SULLIVAN 42.97N 88.55W
08/27/2013 M102 F JEFFERSON WI OFFICIAL NWS OBS
HEAT INDEX
0152 PM EXCESSIVE HEAT MILWAUKEE INTERNATIONAL 42.94N 87.90W
08/27/2013 M101 F MILWAUKEE WI ASOS
HEAT INDEX
0153 PM EXCESSIVE HEAT SHEBOYGAN AIRPORT 43.77N 87.85W
08/27/2013 M102 F SHEBOYGAN WI ASOS
HEAT INDEX
0155 PM EXCESSIVE HEAT WATERTOWN AIRPORT 43.17N 88.72W
08/27/2013 M100 F JEFFERSON WI AWOS
HEAT INDEX
0156 PM EXCESSIVE HEAT LONE ROCK AIRPORT 43.21N 90.19W
08/27/2013 M100 F SAUK WI ASOS
HEAT INDEX
&&
DDVLocal storm report, Aug 27, 3:22 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 PM CDT TUE AUG 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM EXCESSIVE HEAT JANESVILLE AIRPORT 42.62N 89.04W
08/27/2013 M100 F ROCK WI AWOS
HEAT INDEX
0253 PM EXCESSIVE HEAT FOND DU LAC 43.78N 88.45W
08/27/2013 M100 F FOND DU LAC WI ASOS
HEAT INDEX
0253 PM EXCESSIVE HEAT MADISON TRUAX AIRPORT 43.14N 89.33W
08/27/2013 M101 F DANE WI ASOS
HEAT INDEX
0255 PM EXCESSIVE HEAT FRANKSVILLE 42.76N 87.91W
08/27/2013 M108 F RACINE WI TRAINED SPOTTER
HEAT INDEX
0257 PM EXCESSIVE HEAT WATERFORD 42.76N 88.22W
08/27/2013 M105 F RACINE WI TRAINED SPOTTER
HEAT INDEX
&&
DDVLocal storm report, Aug 27, 3:33 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CDT TUE AUG 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM EXCESSIVE HEAT HORICON 43.44N 88.64W
08/27/2013 M101 F DODGE WI MESONET
HEAT INDEX
0214 PM EXCESSIVE HEAT PARDEEVILLE 43.53N 89.30W
08/27/2013 M104 F COLUMBIA WI MESONET
HEAT INDEX
0311 PM EXCESSIVE HEAT DODGEVILLE 42.96N 90.13W
08/27/2013 M100 F IOWA WI MESONET
HEAT INDEX
&&
DDVLocal storm report, Aug 27, 6:40 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
640 PM CDT TUE AUG 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM EXCESSIVE HEAT MONROE AIRPORT 42.62N 89.59W
08/27/2013 M100 F GREEN WI AWOS
HEAT INDEX
&&
DDVThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 7:48 PM CDT | Special Marine Warning | MKX | 57 min | |
| Aug 28, 8:59 AM CDT | Marine Dense Fog Advisory | MKX | 18 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.